Results 1 to 4 of 4

Thread: Melanotan II overdose

  1. #1 20th March 2017 
    Brock's Avatar
    Join Date
    Mar 2017
    Posts
    2
    Thanks
    1
    Thanked 0 Times in 0 Posts

    Melanotan II overdose

    Hi!!!

    I readed realy good reviews about melanotan II so I tried it before my vacation to get darker skin tone. But I was taking realy high dosages (3-4.5mg) I`m now in Canary Islands and effect is insane!! I look like a negro and I have awkward boner every time I see my wife!!!!!! Not even talking about beach!! Is there any possibilities to get my skin tone back and control my erections?? ASAP!!
  2. #2 20th March 2017 
    bluecardigan's Avatar
    Join Date
    Aug 2015
    Posts
    141
    Thanks
    0
    Thanked 6 Times in 6 Posts
    Hi, Brock.

    I am not really sure if you are serious or trolling. I know a guy who took 2mg of melanotan 2 and threw up several times after that, I believe that at dose of 4.5mg you would need medical help! And no dude, it is not possible to get your skin back to where you was before, you will have to wait till tan goes away, and it can take several months
  3. #3 20th March 2017 
    Edz's Avatar
    Join Date
    Sep 2015
    Posts
    243
    Thanks
    0
    Thanked 8 Times in 8 Posts
    I don't believe that you were taking 4mg at a time, you would have caused some serious liver damage and muscle breakdown!

    Here is an article about a man who injected 6mg and ended up in hospital!

    Overdose of Melanotan-II causes muscle breakdown
  4. #4 20th March 2017 
    Kiwi's Avatar
    Join Date
    Sep 2015
    Posts
    85
    Thanks
    1
    Thanked 1 Time in 1 Post
    Your erections should be gone after 1-2 days after last dose and your tan will fade every week and should be gone in a few months.

Similar Threads

  1. Overdose - ghrp-6
    By bayleaf in forum Bodybuilding Peptides
    Replies: 2
    Last Post: 17th August 2016, 08:25 PM
  2. Overdose
    By bgfit in forum Peptide Calculator
    Replies: 1
    Last Post: 23rd May 2016, 11:17 AM
  3. HCG Overdose?
    By burner09 in forum Human Gonadotropins HCG & HMG
    Replies: 24
    Last Post: 20th September 2015, 06:48 AM
  4. Melanotan II Overdose
    By Semin in forum Melanotan Forum
    Replies: 0
    Last Post: 9th December 2011, 06:55 PM

Tags for this Thread